# SDR SWAA2024052274240

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a Lbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; CORROSION ON SIDEWALL SUPPORT; BS500+9;500+13; 500A+6; 500A+14; LBL22; WL156;<[01] REMOVED AND REPLACED SIDEWALL SUPPORT ON W/C TTG8Q00QAW9;[02] VERIFIED.
